Top 10 Loratadine Non Drowsy – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 365 Count, Allergy Medicine for 24 Hour Allergy Relief

#ad
Good Sense #ad - Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.

26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. Rite Aid

#ad

Rite Aid 24 Hour Loratadine 10 mg Allergy Relief Tablets, 10mg, 120 Count | Non-Drowsy Allergy Pills | Non-Drowsy Allergy Medicine

#ad
Rite Aid #ad - Purpose: antihistamine. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid 24 Hour Loratadine non-drowsy allergy pills will keep your allergies in check so that you can enjoy your life for a full 24 hours with one tiny pill. Original prescription strength: quickly reduce the symptoms of indoor and outdoor allergies with Rite Aid Loratadine.

Our mission is to improve the health and wellness of our communities with engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Loratadine 10 mg: the active ingredient in each allergy pill is Loratadine 10 mg. Taking more non-drowsy allergy medicine than directed may cause drowsiness. Rite aid vision & mission: our vision at rite aid is that customers will confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Control indoor & outdoor allergies: allergies don’t stand a chance against rite aid 24 hour Loratadine Allergy Relief Tablets.

Children under 6 years of age: Ask a doctor. Non-drowsy & fast relief: get fast, and itchy nose and throat. Perfect for alleviating allergy symptoms any time of the day, these original prescription-strength tablets are specially designed with a non-drowsy formula. Inactive ingredients: lactose monohydrate, microcrystalline cellulose, magnesium stearate, and sodium starch glycolate. Adults and children 6 years and over: take one tablet daily, non-drowsy relief from sneezing, runny nose, watery eyes, and not more than one tablet in 24 hours.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.07 Pounds
Part Number011822316453

3. ValuMeds

#ad

ValuMeds Loratadine 10mg | 365 Tablets | Non-Drowsy 24 Hour Allergy Relief | Antihistamine Support for Runny Nose, Watery Eyes, Itchy, Sneezing

#ad
ValuMeds #ad - 24-hour extended support – a single valumeds loratadine tablet can provide up to 24 hours of allergy relief, so you can be better prepared for outdoor adventures or playing with pets indoors. Safe, driving, non-drowsy formula – ideal for clearing up allergy symptoms when you’re at work, or on the go our allergy relief tablets work quickly to ease symptoms without causing tiredness or grogginess.

Restore clarity fast – this full strength allergy medicine boasts 10mg of support per tablet which can help alleviate a runny nose, itchy or water eyes, sneezing, sinus pressure, or a scratchy throat. All-day allergy relief – offering non-drowsy allergy relief these Loratadine tablets can help temporarily relieve common allergy symptoms due to hay fever, pollen, pet dander, and common outdoor allergens.

Please ask a doctor for more information and to make sure Loratadine tablets are right for you. Safe for children and adults – these small, easy-to-swallow tablets are safe for adults and children 6 years and over.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number64871-9

4. HealthA2Z

#ad

Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, HealthA2Z Allergy Relief, 300 Counts, 24-Hour Allergy Medicine

#ad
HealthA2Z #ad - Children under 6 years and consumers with liver or kidney disease: Ask a doctor. Compare to Claritin Tablets Active Ingredient. Healtha2z allergy relief provides allergy relief from sneezing, watery eyes, dust mites, itchy, and itchy nose or throat caused by allergens like pollen, runny nose, pet dander, and mold. Avoid daytime sleepiness. Non-drowsy antihistamine. 24-hour allergy relief. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

5. Claritin

#ad

Loratadine Antihistamine Tablets, Claritin 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, 70 Count

#ad
Claritin #ad - Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Doctor recommended Non-Drowsy Oral Allergy Brand.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.09 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

6. Claritin

#ad

Non-Drowsy Allergy Medicine, 8 Count, Loratadine Antihistamine, Cool Mint Flavored Tablets, Claritin 24 Hour Chewable Allergy Relief

#ad
Claritin #ad - Coolfusiontm technology. The only allergy product with relief of your worst symptoms, plus an immediate cooling flavor sensation. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Use as directed for same Claritin Relief, now with Cool Mint flavor. 1 doctor recommended Non-Drowsy Oral Allergy Brand. Non-drowsy, 24-hour relief of your worst allergy symptoms, including itchy throat.
BrandClaritin #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.5 Inches
Length3.06 Inches
Weight0.05 Pounds
Width0.91 Inches
Part Number041100580979-VC

7. Claritin

#ad

Loratadine Antihistamine Tablets, Non-Drowsy Prescription Strength Allergy Relief, 30 Count, Claritin RediTabs 24 Hour Allergy Medicine

#ad
Claritin #ad - Speed of dissolution does not imply speed of relief. Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. No water needed. Easy to take 24 hour RediTabs contain 10 mg of loratadine per tablet. Orally disintegrating allergy tablet. Melts in mouth. 24-hour, non-drowsy indoor and outdoor allergy relief. Orally dissolves up to 3x faster than any other tablet. Powerful, 24 hour, non drowsy indoor and outdoor allergy relief.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.15 Inches
Length4.95 Inches
Weight0.1 Pounds
Width1.5 Inches
Part Number499722
Model499722

8. Claritin

#ad

Loratadine Antihistamine Capsules, Claritin Liqui-Gels 24 Hour Allergy Relief, 30 Count, Non-Drowsy Allergy Medicine

#ad
Claritin #ad - 24-hour allergy relief. Temporarily relieves runny nose, watery eyes, itchy, sneezing, and itchy nose or throat. Non-drowsy relief against pollen, mold, dust and pets. Easy-to-swallow, liquid-filled capsule.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length1.5 Inches
Weight0.07 Pounds
Width3.88 Inches
Part NumberSP-285
ModelSP-285

9. Claritin

#ad

Loratadine Antihistamine Capsules, Claritin Liqui-Gels 24 Hour Allergy Relief, 60 Count, Non-Drowsy Allergy Medicine

#ad
Claritin #ad - Relief against sneezing, itchy and watery nose, eyes and throat. 24-hour relief from indoor and outdoor allergies. Liquid-filled capsules that can be swallowed easily.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3 Inches
Length3.88 Inches
Width2.69 Inches
Part Number671797

10. Safrel

#ad

Prescription Strength, Loratadine Antihistamine Tablets, Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, 300 Count | Compare to Claritin Tablets | Children and Adults

#ad
Safrel #ad - Adults & children 6 years and over: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Compare safrel non-drowsy 24 Hour Allergy Relief to the active ingredient of Claritin. Original prescription strength: safrel non-drowsy 24 hour Allergy Relief Loratidine, USP 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

Effective: this powerful antihistamine contains 10 mg of Loratadine, and pet dander, weeds, USP in each anti-allergy tablet and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, mold, and grasses.

Non-drowsy 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Active ingredient: the active ingredient in this product is Loratidine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Height2 Inches
Length1.5 Inches
Width1.5 Inches
Part Number007-03